MAUDE Adverse Event Report: COVIDIEN ARG EDLICH GAST LAV TRY LRG 11.2MM; GASTRO INTESTINAL TUBE

COVIDIEN ARG EDLICH GAST LAV TRY LRG 11.2MM; GASTRO INTESTINAL TUBE
Model Number 8888750018
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 03/13/2017.An investigation is currently under way.Upon completion the results will be forwarded.
 
Event or Problem Description
It was reported to covidien on (b)(6) 2016 that a customer had an issue with a gastro intestinal tube.The customer reported that upon opening the package the tubing was badly kinked.It was to the point where it could not be used.This is the third occurrence in the same item/different lot numbers that this customer has encountered.
 
Additional Manufacturer Narrative
Submit date: 3/13/2017.The report refers to product code 8888750018 arg edlich gast lav try lrg 11.2mm with lot number 162460006.The device history record review of the reported lot number, shows evidence that the product was released according to all established procedures and qa documentation.Three samples were received and a visual test was performed.The reported condition was confirmed; the tubing presents a kink.The possible root cause could be related to the packaging process if the operator took the tube and did not properly place it within the individual package causing the reported condition.No corrective actions will apply as there is no trending related to the issue reported, however a quality alert was generated to notify manufacturing personnel about this situation.This complaint will be used for tracking and trending purposes.

Brand Name
ARG EDLICH GAST LAV TRY LRG 11.2MM
Common Device Name
GASTRO INTESTINAL TUBE
Manufacturer (Section D)
COVIDIEN
37 blvd. insurgentes libriamento
a la p, la mesa
tijuana
MX 
MDR Report Key6401088
Report Number1282497-2017-00255
Device Sequence Number13589089
Product Code KNT
UDI-Device Identifier10884521000711
UDI-Public011088452100071110162460006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8888750018
Device Catalogue Number8888750018
Device Lot Number162460006
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2017
Supplement Report FDA Received Date03/13/2017
Patient Sequence Number1